# SDR SWAA2022021156452

- Difficulty date: March 7, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 48,040 hours, 28,101 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Mount Bracket
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD KEEL BEAM PANEL MOUNT BRACKET FITTINGS BROKEN. 2 EACH. / REMOVED AND REPLACED PER SRM 51-40-02
